# SDR DALA2023120810082

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0099919) 121 FINDING-LEFT FLAP OUTBOARD JACKSCREW AFT ATTACHMENT LINKAGE HAS A NUT NOT PROPERLY SECURED. THE NUT DOES NOT LINE UP WITH COTTER PIN HOLE AND THE COTTER PIN IS NOT INSTALLED. TIGHTENED AND INSTALLED CORRECTLY NUT AT LEFT FLAP OUTBOARD JACKSCREW AFT ATTACHMENT LINKAGE IAW B737 AMM 27-51-23.
